# SDR JR2R202301206854

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 18,257 hours, 10,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frm 84 Rbl15
- Part time: 18,257 hours, 10,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBEAM 84 CORRODED AT RBL15
